# SDR SWIA200921804

- Difficulty date: June 16, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 39,755 hours, 33,478 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: Main Pax
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5946 - UNABLE TO OPEN MAIN CABIN DOOR.  OPERATIONAL CHECKS NORMAL.
